Detalle Publicación

Aggregation of indistinguishability operators

Título de la revista: FUZZY SETS AND SYSTEMS
ISSN: 0165-0114
Volumen: 446
Páginas: 53 - 67
Fecha de publicación: 2022
The paper studies the aggregation of pairs of T-indistinguishability operators. More concretely we address the question whether A(E, El) is a T-indistinguishability operator if E, El are T-indistinguishability operators. The answer depends on the aggregation function, the t-norm T, and the chosen T-indistinguishability operators. It is well-known that an aggregation function preserves T-transitive relations if and only if it dominates the t-norm T. We show the important role of the minimum t-norm TM in this preservation problem. In particular we develop weaker forms of domination that are used to provide characterizations of TMindistinguishability preservation under aggregation. We also prove that the existence of a single strictly monotone aggregation that satisfies the indistinguishability operator preservation property guarantees all aggregations to have the same preservation property.